# SDR CALA2025070706260

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL S521UBX. PANEL CUT OUT AT INBD LA TCH AREA LAND STRUCTURE WORN.  REPAIR WAS PERFORMED ON LH WING L/E PANEL 521UBX, PANEL CUTOUT A T INB IAW WORK PER UAL EC/RA#:5740-03399 AND VT MAE EA 757-5740- 13-A3987 REV- AND SRM 51-40-02-0G-0.
